Alert archive / Ohio / Flood Watches in 2007

Flood Watch 2, NWS Cleveland, OH

January 14, 200728 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this flood watch at Jan 14, 2007, 4:04 AM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Jan 14, 2007, 3:00 PM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2007, 4:04 AM EST (09:04 UTC)
In effect from
Jan 14, 2007, 3:00 PM EST
Expired
Jan 15, 2007, 12:00 PM EST
In force
21 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 9.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2007-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2007-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KCLE 140904
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
404 AM EST SUN JAN 14 2007

OHZ007>014-017>023-027>033-036>038-047-089-141715-
/O.NEW.KCLE.FA.A.0002.070114T2000Z-070115T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY...
LORAIN...CLEVELAND...MENTOR...CHARDON...JEFFERSON...FINDLAY...
TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
404 AM EST SUN JAN 14 2007

...FLOOD WATCH IN EFFECT FROM 3 PM EST THIS AFTERNOON THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST 
  OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN 
  NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH...HURON...
  KNOX...LORAIN...MARION...MORROW AND RICHLAND. IN NORTHEAST 
  OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...
  GEAUGA...HOLMES...LAKE...MAHONING...MEDINA...PORTAGE...STARK...
  SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST OHIO...HANCOCK...
  OTTAWA...SANDUSKY...SENECA AND WYANDOT.

* FROM 3 PM EST THIS AFTERNOON THROUGH MONDAY MORNING

* A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW PERIODS OF
  RAIN TO MOVE OVER NORTHERN OHIO THROUGH MONDAY MORNING. LOCALLY
  HEAVIER RAIN IS POSSIBLE TONIGHT AS AN AREA OF LOW PRESSURE
  MOVES ALONG THE FRONT. THREE QUARTERS OF AN INCH TO 1.5 INCHES
  OF RAIN IS POSSIBLE THROUGH MONDAY MORNING. SINCE THE GROUND IS
  SATURATED FROM PREVIOUS RAINS...MOST OF THIS NEW RAINFALL WILL RUN
  OFF DIRECTLY INTO AREA CREEKS...STREAMS AND RIVERS.

* THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS
  AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS
  MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE
  PREPARED FOR THE POSSIBILITY OF FLOODING.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

PAZ001>003-141715-
/O.NEW.KCLE.FA.A.0002.070115T0000Z-070115T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
404 AM EST SUN JAN 14 2007

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF NORTHWEST PENNSYLVANIA...
  INCLUDING THE FOLLOWING AREAS...CRAWFORD PA...NORTHERN ERIE 
  AND SOUTHERN ERIE.

* FROM THIS EVENING THROUGH MONDAY MORNING

* A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW PERIODS OF
  RAIN TO MOVE OVER NORTHWEST PENNSYLVANIA LATER TODAY INTO MONDAY
  MORNING. AROUND AN INCH OF RAIN IS POSSIBLE THROUGH MONDAY
  AFTERNOON. SINCE THE GROUND IS SATURATED...MOST OF THIS RAIN
  WILL RUN OFF DIRECTLY INTO AREA CREEKS...STREAMS AND RIVERS.

* THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS
  AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS
  MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE
  PREPARED FOR THE POSSIBILITY OF FLOODING

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

MRD
5 follow-up statements
000 
WGUS61 KCLE 141710
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1210 PM EST SUN JAN 14 2007

OHZ007>014-017>023-027>033-036>038-047-089-150115-
/O.CON.KCLE.FA.A.0002.070114T2000Z-070115T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY...
LORAIN...CLEVELAND...MENTOR...CHARDON...JEFFERSON...FINDLAY...
TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
1210 PM EST SUN JAN 14 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN...
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...ASHTABULA 
  INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES...
  LAKE...MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL 
  AND WAYNE. IN NORTHWEST OHIO...HANCOCK...OTTAWA...SANDUSKY...
  SENECA AND WYANDOT.

* THROUGH MONDAY MORNING

* A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW PERIODS OF 
  RAIN TO MOVE OVER NORTHERN OHIO THROUGH MONDAY MORNING. 
  LOCALLY HEAVIER RAIN IS POSSIBLE TONIGHT AS AN AREA OF LOW 
  PRESSURE MOVES ALONG THE FRONT. THREE QUARTERS OF AN INCH TO 
  1.5 INCHES OF RAIN IS POSSIBLE THROUGH MONDAY MORNING. SINCE 
  THE GROUND IS SATURATED FROM PREVIOUS RAINS...MOST OF THIS NEW 
  RAINFALL WILL RUN OFF DIRECTLY INTO AREA CREEKS...STREAMS AND 
  RIVERS. 

* THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS 
  AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS 
  MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE 
  PREPARED FOR THE POSSIBILITY OF FLOODING. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

PAZ001>003-150115-
/O.CON.KCLE.FA.A.0002.070115T0000Z-070115T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
1210 PM EST SUN JAN 14 2007

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM EST THIS EVENING
THROUGH MONDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE.

* FROM 7 PM EST THIS EVENING THROUGH MONDAY MORNING

* A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW PERIODS OF 
  RAIN TO MOVE OVER NORTHWEST PENNSYLVANIA LATER TODAY INTO 
  MONDAY MORNING. AROUND AN INCH OF RAIN IS POSSIBLE THROUGH 
  MONDAY AFTERNOON. SINCE THE GROUND IS SATURATED...MOST OF THIS 
  RAIN WILL RUN OFF DIRECTLY INTO AREA CREEKS...STREAMS AND 
  RIVERS. 

* THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS 
  AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS 
  MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE 
  PREPARED FOR THE POSSIBILITY OF FLOODING 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
000 
WGUS61 KCLE 142037
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EST SUN JAN 14 2007

OHZ003-006-150445-
/O.EXA.KCLE.FA.A.0002.000000T0000Z-070115T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN
337 PM EST SUN JAN 14 2007

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE A PORTION OF NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...LUCAS AND WOOD COUNTIES.

* THROUGH MONDAY MORNING

* A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW FOR PERIODS OF
  RAIN TO MOVE OVER NORTHERN OHIO THROUGH MONDAY AFTERNOON.
  LOCALLY HEAVIER RAIN IS POSSIBLE LATER TONIGHT AS AN AREA OF LOW
  PRESSURE INTENSIFIES OVER THE TENNESSEE VALLEY AND MOVES
  NORTHEAST ALONG THE FRONT. THREE QUARTERS OF AN INCH TO AN INCH
  AND A QUARTER OF RAIN IS POSSIBLE THROUGH MONDAY AFTERNOON.
  SINCE THE GROUND IS SATURATED FROM PREVIOUS RAINS...MOST OF THIS
  NEW RAINFALL WILL RUN OFF DIRECTLY INTO AREA CREEKS...STREAMS
  AND RIVERS.

* THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS 
  AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS 
  MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE 
  PREPARED FOR THE POSSIBILITY OF FLOODING. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ007>014-017>023-027>033-036>038-047-089-150445-
/O.CON.KCLE.FA.A.0002.000000T0000Z-070115T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY...
LORAIN...CLEVELAND...MENTOR...CHARDON...JEFFERSON...FINDLAY...
TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
337 PM EST SUN JAN 14 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN...
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...ASHTABULA 
  INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES...
  LAKE...MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL 
  AND WAYNE. IN NORTHWEST OHIO...HANCOCK...OTTAWA...SANDUSKY...
  SENECA AND WYANDOT.

* THROUGH MONDAY MORNING

* A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW FOR PERIODS OF
  RAIN TO MOVE OVER NORTHERN OHIO THROUGH MONDAY AFTERNOON.
  LOCALLY HEAVIER RAIN IS POSSIBLE LATER TONIGHT AS AN AREA OF LOW
  PRESSURE INTENSIFIES OVER THE TENNESSEE VALLEY AND MOVES
  NORTHEAST ALONG THE FRONT. THREE QUARTERS OF AN INCH TO AN INCH
  AND A QUARTER OF RAIN IS POSSIBLE THROUGH MONDAY AFTERNOON.
  SINCE THE GROUND IS SATURATED FROM PREVIOUS RAINS...MOST OF THIS
  NEW RAINFALL WILL RUN OFF DIRECTLY INTO AREA CREEKS...STREAMS
  AND RIVERS.

* THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS 
  AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS 
  MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE 
  PREPARED FOR THE POSSIBILITY OF FLOODING. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

PAZ001>003-150445-
/O.CON.KCLE.FA.A.0002.070115T0000Z-070115T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
337 PM EST SUN JAN 14 2007

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM EST THIS EVENING
THROUGH MONDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE.

* FROM 7 PM EST THIS EVENING THROUGH MONDAY MORNING

* A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW FOR PERIODS OF
  RAIN TO MOVE OVER NORTHERN OHIO THROUGH MONDAY AFTERNOON.
  LOCALLY HEAVIER RAIN IS POSSIBLE LATER TONIGHT AS AN AREA OF LOW
  PRESSURE INTENSIFIES OVER THE TENNESSEE VALLEY AND MOVES
  NORTHEAST ALONG THE FRONT. THREE QUARTERS OF AN INCH TO AN INCH
  AND A QUARTER OF RAIN IS POSSIBLE THROUGH MONDAY AFTERNOON.
  SINCE THE GROUND IS SATURATED FROM PREVIOUS RAINS...MOST OF THIS
  NEW RAINFALL WILL RUN OFF DIRECTLY INTO AREA CREEKS...STREAMS
  AND RIVERS.

* THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS 
  AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS 
  MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE 
  PREPARED FOR THE POSSIBILITY OF FLOODING 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
000 
WGUS61 KCLE 150218
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
918 PM EST SUN JAN 14 2007

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-151030-
/O.CON.KCLE.FA.A.0002.000000T0000Z-070115T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
918 PM EST SUN JAN 14 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE 
  FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND...
  ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA...
  HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS...
  MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE...
  RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL...
  WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD 
  PA...NORTHERN ERIE AND SOUTHERN ERIE.

* THROUGH MONDAY MORNING

* A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW FOR PERIODS OF
  RAIN OVER NORTHERN OHIO AND NORTHWEST PENNSYLVANIA THROUGH
  MONDAY AFTERNOON. LOCALLY HEAVIER RAIN IS POSSIBLE OVERNIGHT
  AS AN AREA OF LOW PRESSURE INTENSIFIES OVER THE TENNESSEE VALLEY
  AND MOVES NORTHEAST ALONG THE FRONT. THREE QUARTERS OF AN INCH
  TO AN INCH AND A QUARTER OF RAIN IS POSSIBLE THROUGH MONDAY
  AFTERNOON. SINCE THE GROUND IS SATURATED FROM PREVIOUS RAINS...
  MOST OF THIS NEW RAINFALL WILL RUN OFF DIRECTLY INTO AREA
  CREEKS...STREAMS AND RIVERS.

* THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS 
  AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS 
  MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE 
  PREPARED FOR THE POSSIBILITY OF FLOODING. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
000 
WGUS61 KCLE 150908
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
408 AM EST MON JAN 15 2007

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-151700-
/O.CON.KCLE.FA.A.0002.000000T0000Z-070115T1700Z/
/00000.0.OT.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
408 AM EST MON JAN 15 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EST TODAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE 
  FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND...
  ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA...
  HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS...
  MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE...
  RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL...
  WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD 
  PA...NORTHERN ERIE AND SOUTHERN ERIE.

* UNTIL NOON EST TODAY

* A FRONT WAS NEARLY STATIONARY ACROSS CENTRAL OHIO WHILE LOW
  PRESSURE OVER INDIANA WILL MOVE EAST ALONG THE FRONT THROUGH
  NORTHERN OHIO AND NORTHWEST PENNSYLVANIA THROUGH EARLY
  AFTERNOON. MODERATE RAINFALL FROM THIS STORM IS STILL POSSIBLE
  THIS MORNING. HALF AN INCH TO THREE QUARTERS OF AN INCH OF RAIN
  IS POSSIBLE. SINCE THE GROUND IS SATURATED FROM PREVIOUS
  RAINS... MOST OF THIS NEW RAINFALL WILL RUN OFF DIRECTLY INTO
  AREA CREEKS...STREAMS AND RIVERS.

* THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS 
  AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS 
  MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE 
  PREPARED FOR THE POSSIBILITY OF FLOODING. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
000 
WGUS61 KCLE 151710
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1210 PM EST MON JAN 15 2007


OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-151815-
/O.EXP.KCLE.FA.A.0002.000000T0000Z-070115T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1210 PM EST MON JAN 15 2007

...FLOOD WATCH WILL EXPIRE AT NOON EST TODAY...

THE FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA
WILL EXPIRE AT NOON EST TODAY. 

THE LOW PRESSURE RESPONSIBLE FOR THE RAINFALL ACROSS THE REGION IS
CURRENTLY LOCATED OVER WESTERN NEW YORK STATE...AND CONTINUING TO
MOVE NORTHEAST AWAY FROM THE REGION. THE RAINFALL ASSOCIATED WITH
THIS LOW PRESSURE SYSTEM HAS BEGUN EXITING THE REGION...AND IS
EXPECTED TO GRADUALLY CONTINUE TO TAPER OFF FROM WEST TO EAST
THROUGH THE AFTERNOON. WHILE PORTIONS OF NORTHWEST OHIO HAVE
ALREADY SEEN THE RAIN COME TO AN END LATE THIS MORNING...PORTIONS
OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA WILL CONTINUE TO SEE
RAINFALL GRADUALLY COME TO AN END BY LATER THIS AFTERNOON WITH UP
TO AN ADDITIONAL QUARTER OF AN INCH IN FAR NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA WHERE THE RAIN WILL PERSIST THE LONGEST. 

PONDING OF WATER ALONG ROADS AND LOW LYING AREAS WILL CONTINUE
THROUGH THIS EVENING AS THE RAIN CONTINUES TO RUNOFF INTO AREA
CREEKS...STREAMS AND RIVERS. YOU SHOULD MONITOR LATER FORECASTS
AND BE ALERT FOR POSSIBLE FLOOD WARNINGS...AS MANY RIVERS ACROSS
THE AREA ARE EITHER IN FLOOD OR RUNNING HIGH. THOSE LIVING IN
AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD
FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND
TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Jan 13, 11:40 PM EST, 4 hours 24 minutes earlier.

Area forecast discussion, Jan 13, 11:40 PM EST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1140 PM EST SAT JAN 13 2007

.AVIATION(06Z-06Z)...
STATIONARY FRONT ALONG THE OHIO RIVER...A WAVE WILL MOVE THROUGH
OVERNIGHT WITH LIGHT PRECIPITATION AND GET MORE INTENSE SUNDAY
AFTERNOON AND EVENING AS ANOTHER WAVE MOVES THROUGH. FOR THE MOST
PART IFR AND LOWER CEILINGS. THE VISIBILITIES WILL BOUNCE AROUND
BETWEEN VFR TO LIFR IN THE LIGHT PRECIPITATION UNTIL THE RAIN GETS
MORE INTENSE LATE SUNDAY. MAINLY NEAR THE LAKE OVERNIGHT A THREAT OF
SOME LIGHT FREEZING RAIN. GOING WITH THE GFS MODEL BECAUSE OF ITS
TRACK OF THE LOW.
&&

.SHORT TERM(TONIGHT)...
VERY LTL PRECIP TO BE FOUND WITHIN CWA ATTM. SOME PATCHES OF DZ HERE
AND THERE. CUD SEE SOME AREAS OF ACTUAL RA LATER TNGT AS WK AREA OF
VORT MOVS NE TWD CWA. WL BACK POPS DOWN OVERNIGHT AND INTO SUN MORN
AND TRY AND FOCUS MORE ON THE DZ/FZDZ.  WL LVL ADVISORIES FOR FZRA
UP FOR THE NW CORNER AND ERIE CO PA.  TOL HAS BEEN SITTING ON 32 FOR
SEVERAL HRS AND ERI HAS BEEN AT 33. TEMPTED TO ADD CRAWFORD CO
PA...ASHTABULA...GEAUGA AND INLAND LAKE AS THINK TEMPS THERE MAY
ALSO BE ABLE TO DROP TO 32 OR EVEN 31 IN SOME SPOTS BUT WONT SINCE
DONT THINK MUCH PRECIP WL OCCUR AND GROUND TEMPS WRM ENUF TO
PREVENT MOST ICE FORMATION IN SUCH A MARGINAL SITUATION.

WL ALSO ADD AREAS OF FOG OVERNIGHT AS CURRENT CONDS INDICATE
FAIRLY WIDESPREAD FOG NOW BUT VSBYS GNLY MORE THAN A MILE.

&&

.SHORT TERM(TONIGHT-TUE)...
BUSY FORECAST PACKAGE.  FRONT HAS SAGGED SOUTH OF THE CWA AND WITH
IT COLDER AIR IS FILTERING IN ON A CONSISTENT 10KT NE FLOW.  TOLEDO
AREA AT FREEZING ALONG WITH A FEW LOCATIONS IN ERIE PA.  OTHERWISE
TEMPS ABOVE FREEZING.  MAIN FORECAST ISSUE IS PRECIP TYPE THE NEXT
COUPLE DAYS AND AMOUNT AS WAVES OF LOW PRESSURE RIDE ALONG THE FRONT
THE NEXT DAY OR TWO.

LITTLE BIT OF LIGHT PRECIP ONGOING ACROSS NW PA AND THEREFORE HAVE
THE FZRA ADV IN EFFECT IMMEDIATELY WITH THOSE TEMPS AT FREEZING.
FOR THE REST OF THE AREA...LULL IN PRECIP FOR MUCH OF THE NIGHT
BEFORE RAIN...FREEZING RAIN FOR THOSE AT OR BELOW 32F...DEVELOPS AND
SPREADS ACROSS THE AREA TOWARD MORNING.  TEMPS NOT MOVING MUCH FROM
THEIR CURRENT READINGS THROUGH MONDAY.

FOLLOWED NAM A BIT CLOSER THAN THE GFS...AFTER THOROUGH DISCUSSION
WITH SURROUNDING OFFICES AND HPC.  WITH THAT MOST OF THE PRECIP
HOLDS OF UNTIL SUNDAY LATE AFTERNOON/EVENING.  WHILE SOME AREA
RIVERS WILL PROBABLY GO INTO MINOR FLOOD STATUS MONDAY FROM THE
ADDITIONAL RAIN SUNDAY...HAVE HELD OFF ON FLOOD WATCH JUST YET...ESF
HYDROLOGIC OUTLOOK ALREADY OUT.  AXIS OF HEAVIEST PRECIP STILL
UNCERTAIN AND WAVERING WITH EACH RUN AND THAT IS THE THIRD PERIOD.
RIGHT NOW SOUTH OF US 30...ANOTHER .5 TO 1.0 INCHES POSSIBLE THROUGH
SUN NIGHT.

THEN DECIDED NOT TO DO ANY WINTER TYPE WATCH FOR SUN NIGHT.  FOR NW
OH FREEZING RAIN IS CONTINUOUSLY IN THE FORECAST THROUGH EARLY
MONDAY.  THROUGH SUN AFTN QPF LOOKS LIGHT AND ADVISORY WILL HOLD.
QPF SUN NIGHT INTO MON IS STILL SOMEWHAT UNCERTAIN.  THE NAM DOES
SHOW A BIT MORE QPF IN THE COLD SIDE.  THE NAM ALSO HAS A WARMER
WEDGE OF AIR ALOFT AND A SHARPER TROUGH.  NO NEED FOR A WATCH FOR
THE REMAINDER OF THE AREA SUN NIGHT AS PRECIP TYPE WILL STILL BE
RAIN AND CHANGEOVER ON MON LOOKS TO HAPPEN FAIRLY QUICKLY AS THIS
SYSTEM PUSHES EAST.

SOME SNOW ON THE BACKSIDE OF THIS AND LAKE EFFECT TO DEVELOP TUE TOO
AS THE UPPER TROUGH APPROACHES AND H8 TEMPS DROP.  BEGINNING MON
NIGHT...NIGHT TEMPS IN THE TEENS WITH HIGHS IN THE 20S FOR THE
FOLLOWING COUPLE OF DAYS.

&&

.LONG TERM(WED-SAT)...
EXTENDED PERIOD WILL START OFF WITH SOME LAKE EFFECT SNOW AS H8
TEMPS WILL BE DOWN AROUND -16C AND A MID LEVEL TROUGH SWINGING
THROUGH.  STILL MOISTURE IS LIMITED TO LOW LEVELS.  INCR POPS TO 50
FOR SNOW BELT.  LAKE EFFECT TAPERING OFF ON WED AS HIGH PRESSURE
MOVES ACROSS THE OHIO VALLEY AND SHIFTS THE WINDS.  FOR FRI/SAT
LONGWAVE TROUGH HANGS BACK AGAIN OVER THE FOUR CORNERS REGION WHILE
THE PACIFIC JET SPREADS MOISTURE ACROSS THE SE U.S. AND A FEW
DISTURBANCES WILL MOVE THROUGH THE NORTHERN STREAM BRINGING SOME CHC
AT PRECIP THOSE DAYS.  TEMPS WILL FEEL COLD FOR WED/THU AS TEMPS
WILL BE SLIGHTLY BELOW NORMAL...TEMPERATURES WE HAVE NOT HAD TO FEEL
IN A WHILE...BUT RETURN CLOSE TO NORMAL FOR FRI/SAT.
&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FREEZING RAIN ADVIOSRY LUCAS AND WOOD COUNTIES TIL 7 PM SUN.
PA...FREEZING RAIN ADVISORY ERIE COUNTY TIL 10 AM SUN.

&&

SHORT TERM...OUDEMAN/ADAMS
LONG TERM...OUDEMAN
AVIATION...KIELTYKA
Hazardous weather outlook, Jan 13, 6:13 AM EST, 21 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
613 AM EST SAT JAN 13 2007

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-141200-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
613 AM EST SAT JAN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND
NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PATCHY FREEZING RAIN OR SLEET IS POSSIBLE TODAY AND TONIGHT ACROSS
NORTHWEST OHIO. OTHERWISE...MODERATE RAINFALL THIS MORNING MAY
CAUSE SOME PONDING OF WATER ON AREA ROADWAYS. USE CAUTION IF
DRIVING THIS MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTRY MIX OF FREEZING RAIN...SLEET AND SNOW IS POSSIBLE ACROSS
NORTHERN OHIO AND EXTREME NORTHWEST PENNSYLVANIA SUNDAY NIGHT. LOCALLY HEAVY
RAINFALL SUNDAY AFTERNOON INTO SUNDAY NIGHT MAY CAUSE FLOODING OF
STREAMS AND CREEKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY.

MRD

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 3:57 PM ESTFreezing Rain AdvisoryCLELucas, Wood15 hr

Nearby

Flood Watches in Ohio, 2007Flood Watches in Pennsylvania, 2007Every flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.